Jump to ContentJump to Main Navigation
Show Summary Details

Analysis

International mathematical journal of analysis and its applications

Editor-in-Chief: Schulz, Friedmar


Source Normalized Impact per Paper (SNIP) 2015: 5.348
Impact per Publication (IPP) 2015: 1.000

Mathematical Citation Quotient (MCQ) 2015: 0.29

99,00 € / $149.00 / £75.00*

Online
ISSN
2196-6753
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

Universal Taylor series on open subsets of Rn

George Costakis / M. Marias / V. Nestoridis

Citation Information: Analysis. Volume 26, Issue 3, Pages 401–409, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: 10.1524/anly.2006.26.99.401, September 2009

Publication History

Received:
2006-01-01
Accepted:
2006-04-16
Published Online:
2009-09-25

In the case of the complex plane, several notions of universal Taylor series have been introduced, ([10, 2, 19, 20]). The purpose of the present article is to establish the existence of universal Taylor series of C functions in general open subsets of the Euclidean space Rn, n ≥ 1.

Keywords: Taylor series; universal functions; generic property; C ∞ functions

Comments (0)

Please log in or register to comment.